Yellow Vaginal Discharge Accompanied By Pain During Intercourse?

Illustration of Yellow Vaginal Discharge Accompanied By Pain During Intercourse?
Illustration: Yellow Vaginal Discharge Accompanied By Pain During Intercourse? cdn-prod.medicalnewstoday.com

Hello I am rani I am 21 years old when dealing with my husband, I feel aches and pains, then I experience yellow vaginal discharge every day is that dangerous ???

1 Answer:

Good evening Rani, thank you for asking at HealthReplies.com. We understand your concern. The existence of pain during intercourse can be influenced by various things, including:

Friction that is too tight and hard when connected
Warming for a long time, or in a hurry to penetrate
Dry vaginal condition
The influence of psychological conditions, such as fear, anxiety, nervousness, not ready, and the like

And it could also be because of the influence of others like this only the beginning of your sexual intercourse. To respond to this, we suggest that you consult a dermatologist and genital doctor for a history and physical examination to be seen, whether the condition you are experiencing is normal or not, affected physically or mentally, and what should be done so as not to repeat in future. This is important especially because you also have complaints of yellow vaginal discharge. If the yellow color is unusual, and the amount of vaginal discharge is also large, then this could be a sign of infection. Again, this can be natural if you are a new trainer, but because we don't have you examined directly, it will be far more accurate if you consult a dermatologist and a genital practitioner directly.


Meanwhile, communicate to your husband, what things you feel uncomfortable during the process of sexual intercourse. If you feel your husband is too fast, tell him to be patient, because your enjoyment is also important. If you are confused, ask your husband not to have sex first, and immediately consult a doctor. So, hopefully answering your question.

: by

Related Question

Frequent Dizziness And Nausea After The Puerperium And Birth Control Injections?

Frequent Dizziness And Nausea After The Puerperium And Birth Control Injections?

(7 months ago)

Assalualaikum I want to ask about the 40 days postpartum I feel dizzy and nauseous. The postpartum blood for 3 weeks has subsided but again comes the postpartum blood on May 1 to M... Read more

Overcoming No Appetite In Young Pregnant Women?

Overcoming No Appetite In Young Pregnant Women?

(11 months ago)

Good afternoon,... Read more

Coughing In Newborns Until Nausea Like Wanting To Vomit?

Coughing In Newborns Until Nausea Like Wanting To Vomit?

(10 months ago)

Afternoon. R nI want to ask, I just have a child, my child is only 14 days old, just last night my child coughed and then wanted to vomit, couldn’t breathe like it was choked... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *